# SDR SWIA2020060950989

- Difficulty date: April 30, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L CRACKED AROUND FASTENER HOLES AT FS 280.00.  (C-CHECK) RO 4/23/2020 CUT AWAY DAMAGE, FABBED, LOCATED REPAIR DOUBLER, AND INSTALLED REPAIR PARTS REF SB AND REO. COMPLIED WITH ST LEAK CHECKS GOOD.  SERVICE BULLETIN, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCORPORATED. SERVICE BULLETIN - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMET OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED.
